# SDR SWAA2022092743527

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA 2022-441132 / [01] REPLECED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW BOEING 737-700 AMM 25-66-02-400-801-NG;[02] TASK CARD COMPLETED
